# SDR USAA011276

- Difficulty date: September 20, 2001
- Submitted: October 25, 2001
- Operation: Air carrier
- Aircraft: N265AU
- Make and model: Boeing 737201
- Aircraft serial: 22962
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 48,384 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SEAT TRACK SECTION CORRODED 1 INCH BY 3 INCHES, STATION 328 TO 360 RBL 55.  SPLICE IN NEW SECTION OF TRACK PER 51-10-1.  (M)
